# SDR SWIA201024809

- Difficulty date: July 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 25,931 hours, 36,441 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING STRINGER 10 CRACKED BETWEEN RIBS 8 AND 9 AT ACCESS PANEL AREA.  (C-CHECK)  REPAIRED PER SRM.
